# SDR MZZA0600013

- Difficulty date: July 10, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 23,292 hours, 9,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS AT ROW 23 AND 25 ABC WERE FOUND INOPERATIVE.  THE BATTERY PACK AT M1673 WAS REMOVED AND REPLACED IAW MM 33-51-06.
